# SDR EISA98016

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND X-RAY INSPECTION OF RT ELEVATOR SHOWS A CRACK INDICATION AS SHOWN IN SHOTS R7, R1 AND R4.  REMOVED ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-30-02.  (M)
